Welcome, Guest. Please Login or Register
Clusterheadaches.com
 
Search box updated Dec 3, 2011... Search ch.com with Google!
  HomeHelpSearchLoginRegisterEvent CalendarBirthday List  
 





Page Index Toggle Pages: 1
Send Topic Print
Emgality (Read 165 times)
Joshua
CH.com Alumnus
***
Offline




Posts: 255
x0|New York|USA||0|0|NY,New_York
Gender: male
Emgality
Jul 19th, 2019 at 9:42am
 
Sadly, after years of Verapamil, and virtually no headaches, I had tapered off. I was good for a few months, and the beast has come back with a vengeance, despite tapering back up.

I was on the D3 for a long time, following to the letter, got my numbers where it was suggested and held for many months, but could not stay HA free w/o Verap.

I've searched the boards and seen a few posts about Emgality, the too short duration of the study, the similarity in efficacy between placebo and actual - but curious if others here have started it/tried it/ditched it/side effects, etc.

Any information is appreciated.
Back to top
  
 
IP Logged
 
Joshua
CH.com Alumnus
***
Offline




Posts: 255
x0|New York|USA||0|0|NY,New_York
Gender: male
Re: Emgality
Reply #1 - Sep 9th, 2019 at 8:06am
 
Just an update on this thread. 3 weeks after taking the once monthly dose of Emgality, my daily cluster attacks went down from 5 to 2 over 2 weeks, and I'm now at the point where I am getting 1 every couple of days. I've had 2 PF days in a row so far, though.

I am not discounting that the seasons are changing and this could be at play as well, but there for sure was an almost immediate difference after taking the Emgality, fwiw.

Back to top
  
 
IP Logged
 
Page Index Toggle Pages: 1
Send Topic Print

DISCLAIMER: All information contained on this web site is for informational purposes only.  It is in no way intended to be used as a replacement for professional medical treatment.   clusterheadaches.com makes no claims as to the scientific/clinical validity of the information on this site OR to that of the information linked to from this site.  All information taken from the internet should be discussed with a medical professional!